# SDR DALA2019010700104

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 57,982 hours, 18,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DURING PUSHBACK PREP NR 4 RT DOOR WOULD NOT ARM. CORRECTIVE ACTION: RMVD DEBRIS FROM GIRT BAR. (3749864)
